# SDR FDEA201103291216

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502505
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, INBD FWD HINGE ACTUATOR, INBD HOLE FOUND CORRODED.  ACCOMPLISHED EA 1-5750-149730.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
